Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Veech holomorphic families of Riemann surfaces, holomorphic sections, and Diophantine problems


Author: Yoshihiko Shinomiya
Journal: Trans. Amer. Math. Soc. 366 (2014), 3161-3190
MSC (2010): Primary 30F60; Secondary 32G15
Published electronically: January 21, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we construct holomorphic families of Riemann surfaces from Veech groups and characterize their holomorphic sections by some points of corresponding flat surfaces. The construction gives us concrete solutions for some Diophantine equations over function fields. Moreover, we give upper bounds of the number of holomorphic sections of certain holomorphic families of Riemann surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 30F60, 32G15

Retrieve articles in all journals with MSC (2010): 30F60, 32G15


Additional Information

Yoshihiko Shinomiya
Affiliation: Department of Mathematics, Tokyo Institute of Technology, 2-12-1 Ookayama, Meguro-ku, Tokyo 152-8551, Japan
Email: shinomiya.y.aa@m.titech.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-2014-06056-X
PII: S 0002-9947(2014)06056-X
Received by editor(s): April 10, 2012
Received by editor(s) in revised form: October 25, 2012
Published electronically: January 21, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.